# SDR ASAA2025121063436

- Difficulty date: December 10, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REQUEST FOR AN OK TO INSTALL R/H HORIZONTAL STAB L/E, FOUND INSPAR RIB AT STAB STA 92.70 HAS A SUSPECTED CRACK JUST AFT OF EXISTING REPAIR. GROUNDED - YES. REPAIRED RIB ON STA 92.70 RH HORIZONTAL STB IAW B737-700 SRM 55-10-09-2R-4.
